Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 128787, 13 pages
http://dx.doi.org/10.1155/2014/128787
Research Article

Solutions of -Hypergeometric Differential Equations

Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan

Received 26 September 2013; Accepted 8 April 2014; Published 30 April 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Shahid Mubeen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Abdur Rehman, and Shahid Mubeen, “Some inequalities involving k-gamma and k-beta functions with applications - II,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • Abdur Rehman, Shahid Mubeen, Sana Iqbal, and Muhammad Imran, “Inequalities with applications to some k-analog random variables,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Shahid Mubeen, Sana Iqbal, and Abdur Rehman, “Inequalities with applications involving K-Beta random variable,” Journal of Mathematical Inequalities, vol. 11, no. 3, pp. 735–748, 2017. View at Publisher · View at Google Scholar
  • N. A. Rather, and T. A. Rather, “New Generalizations of Exponential Distribution with Applications,” Journal of Probability and Statistics, vol. 2017, pp. 1–9, 2017. View at Publisher · View at Google Scholar